# SDR 0203863125

- Difficulty date: November 15, 2002
- Submitted: November 19, 2002
- Operation: Air carrier
- Aircraft: N325NB
- Make and model: Airbus A319-114
- Aircraft serial: 1483
- Aircraft time: 4,853 hours, 2,198 cycles
- System (JASC): 2121 · Air Distribution Fan
- Component: Fan, Extract, Technofan
- Component part number: EVT3454H
- Stage of operation: CL
- Nature of condition: B, J
- Precautionary procedure: D

## Discrepancy

Received VENT EXTRACT FAULT shortly after takeoff. Crew experienced grinding noise, mild vibration and strong smoke smell. Returned to IAH and landed uneventfully. Found avionics cooling extract fan 18Q failed. Applied MEL 21-26-02 provisions and returned A/C to service.
